Banach–Saks properties in symmetric spaces of measurable operators

Tom 178 / 2007

P. G. Dodds, T. K. Dodds, F. A. Sukochev Studia Mathematica 178 (2007), 125-166 MSC: Primary 46E30; Secondary 46L51, 46L52. DOI: 10.4064/sm178-2-2

Streszczenie

We study Banach–Saks properties in symmetric spaces of measurable operators. A principal result shows that if the symmetric Banach function space $E$ on the positive semiaxis with the Fatou property has the Banach–Saks property then so also does the non-commutative space $E({\mathcal M},\tau )$ of $\tau $-measurable operators affiliated with a given semifinite von Neumann algebra $({\mathcal M},\tau )$.

Autorzy

  • P. G. DoddsSchool of Informatics and Engineering
    The Flinders University of South Australia
    Bedford Park, 5042, Australia
    e-mail
  • T. K. DoddsSchool of Informatics and Engineering
    The Flinders University of South Australia
    Bedford Park, 5042, Australia
    e-mail
  • F. A. SukochevSchool of Informatics and Engineering
    The Flinders University of South Australia
    Bedford Park, 5042, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek